# SDR TSAA0251079

- Difficulty date: February 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENER HOLE INSPECTION IAW ECO 3250R1.  FOUND CRACK INDICATIONS ON S14L BS 727 PLUS 10 ON WINDOW NR 20 LEFT LOWER FORWARD HOLE NR 9.  TRIMMED OUT HOLES IN DAMAGED AREA.  HFEC INSPECTED EDGE OF THE TRIMMED AREAS.  FABRICATED FILLERS, QUADRUPLER, DOUBLER AND TRIPLER IAW B 737-53A1177.  INSTALLED REPAIR PARTS IAW ECO 3250 DEVIATION F-R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
